# SDR AALA202405131327

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 24,147 hours, 9,454 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 (FORWARD ENTRY) FLASHLIGHT INOP. R&R L1 INBOARD FLASHLIGHT (AALA202405131327) AND BRACKET (AALA202405132152) IAW AMM 25-65-00. OPS CHECK GOOD OK FOR SERVICE.
